# SDR ASAA2020071332895

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,485 hours, 7,656 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 15966
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 25,547 hours, 8,285 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT 22 PSI, L PRESS 42, R PRESS 20.  L PRESS WOULD SPIKE UP TO 5 MORE PSI PERIODICALLY.  DURING LOWER POWER SETTINGS IE DECENT DIFF PRESS WOULD EQUALIZE.  GROUNDED - YES.  ACCOMPLISHED ENG NR 2 BLEED AIR SYSTEM HEALTH CHECK REF T/C NG-36WC-00001.  FOUND BAR LEAKING, REMOVED & REPLACED NR 2 ENG BAR REF AMM 36-11-03.
